# SDR AALA202306169951

- Difficulty date: June 6, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 24,825 hours, 11,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Insulation
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CEILING EMERGENCY LIGHT (205WL) HAS ONE TERMINAL INSULATION IS MISSING. MAINTENANCE INSTALLED TERMINAL INSULATION PER ESPM 20-48-1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM PER AMM 33-51-11.
